JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD
Jin, Dae-Ho;
  PDF(new window)
 Abstract
In this paper, we study the geometry of real half lightlike submanifolds of an indefinite Kaehler manifold . We provide several new results on such a real half lightlike submanifold M by using the F-structure of M induced by the almost complex structure J of .
 Keywords
lightlike transversal umbilical;irrotational;indefinite Kaehle manifold;
 Language
English
 Cited by
1.
GEOMETRY OF HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD WITH A QUARTER-SYMMETRIC METRIC CONNECTION,;

호남수학학술지, 2014. vol.36. 2, pp.217-232 crossref(new window)
2.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS ADMITTING NON-METRIC π-CONNECTIONS,;

대한수학회논문집, 2014. vol.29. 4, pp.539-547 crossref(new window)
1.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS ADMITTING NON-METRIC π-CONNECTIONS, Communications of the Korean Mathematical Society, 2014, 29, 4, 539  crossref(new windwow)
2.
GEOMETRY OF HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD WITH A QUARTER-SYMMETRIC METRIC CONNECTION, Honam Mathematical Journal, 2014, 36, 2, 217  crossref(new windwow)
 References
1.
K. L. Duggal and A. Bejancu, Lightlike submanifolds of codimension two, Math. J. Toyama Univ. 15 (1992), 59-82.

2.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Mathematics and its Applications, 364. Kluwer Academic Publishers Group, Dordrecht, 1996.

3.
K. L. Duggal and D. H. Jin, Half lightlike submanifolds of codimension 2, Math. J. Toyama Univ. 22 (1999), 121-161.

4.
D. H. Jin, Einstein half lightlike submanifolds with a Killing co-screen distribution, Honam Math. J. 30 (2008), no. 3, 487-504. crossref(new window)

5.
D. H. Jin, Half lightlike submanifolds with totally umbilical screen distributions, J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. 17 (2010), no. 1, 29-38.

6.
D. H. Jin, Real half lightlike submanifolds with totally umbilical properties, J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. 17 (2010), no. 1, 51-63.

7.
D. H. Jin, Geometry of screen conformal real half lightlike submanifolds, Bull. Korean Math. Soc. 47 (2010), no. 4, 701-714. crossref(new window)

8.
D. N. Kupeli, Singular Semi-Riemannian Geometry, Kluwer Academic Publishers Group, Dordrecht, 1996.